Публикация №6381

Название публикацииSTABILITY ESTIMATES FOR FINITE HOMOGENEOUS CONTINUOUS-TIME MARKOV CHAINS
Название на другом языке
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2006
Том50
Номер2
ГлаваНе задан
Страницы319-326
АннотацияНе задан
АвторыMitrophanov A. Yu.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2000) NONSTATIONARY MARKOVIAN QUEUES

(2002) ON ERGODICITY AND STABILITY ESTIMATES FOR SOME NONHOMOGENEOUS MARKOV CHAINS

(1994) ON STRONG ERGODICITY FOR NONHOMOGENEOUS CONTINUOUS-TIME MARKOV-CHAINS

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1998) STABILITY OF BIRTH-AND-DEATH PROCESSES

(1991) STABILITY OF NONHOMOGENEOUS MARKOV CHAINS WITH CONTINUOUS TIME

(2000) THE N-LIMIT OF SPECTRAL GAP OF A CLASS OF BIRTH-DEATH MARKOV CHAINS